Linear Theory Methods for Pipe Network Analysis

by Lewis T. Isaacs, Sr. Lect.; Dept. of Civ. Engrg., Univ. of Queensland, Brisbane, Australia,
Kevin G. Mills, Lect.; Dept. of Civ. Engrg., Univ. of Queensland, Brisbane, Australia,


Serial Information: Journal of the Hydraulics Division, 1980, Vol. 106, Issue 7, Pg. 1191-1201


Document Type: Journal Paper

Discussion: Wood Don J. (See full record)
Closure: (See full record)

Abstract: A previously unpublished numerical method for the steady-state solution of the flow distribution in a pipe network is presented. It relies on an iterative linearization procedure to solve for junction heads, and is highly suited for use on small computers. Its relationship to other solution methods is explicitly developed. This new method is extremely simple to formulate, and requires minimum data preorganization for computation.

Subject Headings: Numerical methods | Flow distribution | Pipelines | Computing in civil engineering | Linear analysis | Steady states | Pipe flow | Linear functions

Services: Buy this book/Buy this article

 

Return to search